# SDR R61A2020122200936

- Difficulty date: December 20, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 32,584 hours, 25,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 001866
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 37,722 hours, 25,848 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW DISCOVERED FLIGHT DECK EMERGENCY LIGHT WOULD NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT POWER UNIT NR 1
